EconPapers    
Economics at your fingertips  
 

Asymptotic Normality of Kernel‐Type Deconvolution Estimators

Bert van Es and Hae‐won Uh

Scandinavian Journal of Statistics, 2005, vol. 32, issue 3, 467-483

Abstract: Abstract. We derive asymptotic normality of kernel‐type deconvolution estimators of the density, the distribution function at a fixed point, and of the probability of an interval. We consider so‐called super smooth deconvolution problems where the characteristic function of the known distribution decreases exponentially, but faster than that of the Cauchy distribution. It turns out that the limit behaviour of the pointwise estimators of the density and distribution function is relatively straightforward, while the asymptotic behaviour of the estimator of the probability of an interval depends in a complicated way on the sequence of bandwidths.

Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (23)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9469.2005.00443.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:scjsta:v:32:y:2005:i:3:p:467-483

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0303-6898

Access Statistics for this article

Scandinavian Journal of Statistics is currently edited by ÿrnulf Borgan and Bo Lindqvist

More articles in Scandinavian Journal of Statistics from Danish Society for Theoretical Statistics, Finnish Statistical Society, Norwegian Statistical Association, Swedish Statistical Association
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:scjsta:v:32:y:2005:i:3:p:467-483